Pre-loader
Hot
New
In stock
Out Stock

Alka-Seltzer Plus Cold & Cough, Liquid Gels, 20 ea

Reviews loading...

SKU: 4913687

AVAILABILITY: In stock (17 items)

VENDOR: Alka-Seltzer

$11.99

Hurry up! Sales Ends In

Hurry! Only 17 Left in Stock!

Real time 22 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves these symptoms due to a cold or flu: minor aches and pains. headache. nasal and sinus congestion. sinus pressure, cough, sore throat, runny nose, sneezing. Temporarily reduces fever. Liquid filled capsules. Does not contain aspirin.

Active Ingredients: Each Capsule: Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg

Inactive Ingredients: D&C Red #33; FD&C Blue #1; Gelatin; Glycerin; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Shellac; Sodium Hydroxide; Sorbitol Sorbitan Solution; Titanium Dioxide


Suggested Use

Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use. Store at room temperature. Avoid excessive heat over 40 degrees C (104 degrees F). Do not use if blister is cut or broken.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 016500555353
Weight: 7.5 oz
OSE: 4913687-01-614-20201125-2071926
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Alka-Seltzer Plus Cold & Cough, Liquid Gels, 20 ea

Alka-Seltzer Plus Cold & Cough, Liquid Gels, 20 ea

$11.99
Reviews loading...
Pre-loader